The Converse To An Ascoli's Type Theorem

M. M. Drešević

Publications de l'Institut Mathématique (1972)

  • Volume: 13(27), Issue: 33, page 17-21
  • ISSN: 0350-1302

How to cite

top

M. M. Drešević. "The Converse To An Ascoli's Type Theorem." Publications de l'Institut Mathématique 13(27).33 (1972): 17-21. <http://eudml.org/doc/255294>.

@article{M1972,
author = {M. M. Drešević},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {33},
pages = {17-21},
publisher = {Matematički institut SANU},
title = {The Converse To An Ascoli's Type Theorem},
url = {http://eudml.org/doc/255294},
volume = {13(27)},
year = {1972},
}

TY - JOUR
AU - M. M. Drešević
TI - The Converse To An Ascoli's Type Theorem
JO - Publications de l'Institut Mathématique
PY - 1972
PB - Matematički institut SANU
VL - 13(27)
IS - 33
SP - 17
EP - 21
LA - eng
UR - http://eudml.org/doc/255294
ER -

NotesEmbed ?

top

You must be logged in to post comments.